MAUDE Adverse Event Report: TIDI PRODUCTS LLC GRIP-LOK PICC/CVC SECUREMENT DEVICE WITH ADHESIVE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

TIDI PRODUCTS LLC GRIP-LOK PICC/CVC SECUREMENT DEVICE WITH ADHESIVE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number 3300MWA
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint product was not available for evaluation.Therefore, this report is based solely on information provided by the reporter.There was no patient or caregiver injury reported.The reporter was contacted for more information regarding the event and the users and it was reported that they are having difficulty with the adhesive at the skin and wing level on the device.It was reported that to date, they do not typically use a solution for device removal, though they have sporadically.The instructions for use (ifu) contain the note: ¿use of an alcohol swab may help removal of securement device from the skin.¿ a copy of the current ifu was provided and it was reported by the contact (importer) that they have visited the hospital to additional instructions for using the device that is expected to help mitigate these problems going forward.At this time, it appears that the root cause is related to new users and device training problem.The reporter has been provided with a copy of the current instructions for use to be forwarded to the customer as necessary.No further corrective or preventive actions are required currently.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
It was reported by vygon, tidi's medical device distributor in italy: ¿the device presented criticalities in its affixing and removal: in the latter maneuver, in fact, the fixation was so adherent as to risk compromising the integrity of the skin and accidentally pulling out the catheter".

Brand Name
GRIP-LOK PICC/CVC SECUREMENT DEVICE WITH ADHESIVE
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key16526631
Report Number2182318-2023-00013
Device Sequence Number2644838
Product Code KMK
UDI-Device Identifier00618125134748
UDI-Public00618125134748
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3300MWA
Device Catalogue Number3300MWA
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Initial Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown